Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1970, Volume 38, Issue 3

The Estimation of Simultaneous Equation Models with Lagged Endogenous Variables and First Order Serially Correlated Errors<507:TEOSEM>2.0.CO;2-T
p. 507-516

Ray C. Fair

In this paper various methods for the estimation of simultaneous equation models with lagged endogenous variables and first order serially correlated errors are discussed. The methods differ in the number of instrumental variables used. The asymptotic and small sample properties of the various methods are compared, and the variables which must be included as instruments to insure consistent estimates are derived. A suggestion on how to estimate the approximate covariance matrix of the estimators is made.

Log In To View Full Content